Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ive been using tazorac for about 3 months and recently its making my face very greasy during the first few hours I apply it, and after like 5 hours my skin gets very peely and the skin is everywhere. Its reallly nasty and Ive tried using it every other day and a smaller amount and it doesnt work.

Link to comment
Share on other sites

Is the weather getting colder in your erea?

How would you rate Taz after using it for 3 months, has your acne improved?

Are you using any other product that's new?

At times when the weather got colder the Taz was harsher on my skin, so I just used a moisturizer. Maybe you should stop for several days give your skin a break and start using it again witha moisturizer?.

Link to comment
Share on other sites

Is the weather getting colder in your erea?

How would you rate Taz after using it for 3 months, has your acne improved?

Are you using any other product that's new?

At times when the weather got colder the Taz was harsher on my skin, so I just used a moisturizer. Maybe you should stop for several days give your skin a break and start using it again witha moisturizer?.

Yes, it is getting colder. Ive been using it for about 3 months and it seems to be working well. I am using it with benzaclin and my acne scars are becoming less severe. While the acne scars are getting better, i still get breakouts on occasion. I'll try the moisturizer

Link to comment
Share on other sites

I had this problem a week ago. I just used a moisturizer and it evened everything out. I think it's the cold weather that does it. It's getting quite cold where I live right now too.

Link to comment
Share on other sites

yes, you have to moisturize at night before you apply the tazorac, then i rub my face so all the excess skin peels off when im washing it (yuck I know)

but i've used it for a while and it's kept my skin relatively clear

and I moisturize in the morning to

I love it

Link to comment
Share on other sites

TAZORAC IS great. I started it last week, and I see ALOT.. i mean ALOT of improvement. The doctor gave me Benzaclin to use with Tazorac. In the morning, i put the Benzaclin on. Then i put on a Clean and Clear moisture. When I get home, I wash my face and put Benzalin on, and I night, wash my face again and put on Tazorac. Works great, stick with it

Link to comment
Share on other sites

yes, you have to moisturize at night before you apply the tazorac, then i rub my face so all the excess skin peels off when im washing it (yuck I know)

but i've used it for a while and it's kept my skin relatively clear

and I moisturize in the morning to

I love it

Moisturizing BEFORE Taz acts as a buffer. This is fine if your skin is really sensitive to the stuff and you are trying to protect it ...... but people who want the Taz to act at full strength should moisturize about 10-15 minutes AFTER applying it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×